# SDR AALA202107128262

- Difficulty date: July 9, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 58,657 hours, 34,171 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D5744357826500
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK LEADING EDGE SKIN AT LEVEL SLAT TRACK 11 ON RIGHT WING. PERFORMED PERMANENT REPAIR CATEGORY A ON LEADING EDGE SKIN LOCATED AT LEVEL SLAT TRACK 11 STA 1277 RIB 23 ON RIGHT WING.
